Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 6, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On an ergodic property of a certain class of Markov processes
Gopinath Kallianpur.
Proc. Amer. Math. Soc. 6 (1955), 159-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069420
The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities
T. W. Anderson.
Proc. Amer. Math. Soc. 6 (1955), 170-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069229
An analogue of the law of the iterated logarithm
Glen Baxter.
Proc. Amer. Math. Soc. 6 (1955), 177-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070089
Families of periodic solutions of systems having relatively invariant line integrals
D. C. Lewis.
Proc. Amer. Math. Soc. 6 (1955), 181-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070805
An inequality for linear operators between $L^{p}$ spaces
R. E. Fullerton.
Proc. Amer. Math. Soc. 6 (1955), 186-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068737
A basic set of homogeneous harmonic polynomials in $k$ variables
E. P. Miles and Ernest Williams.
Proc. Amer. Math. Soc. 6 (1955), 191-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0072239
Reducibility of positive type polynomials
Henry Teicher.
Proc. Amer. Math. Soc. 6 (1955), 195-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069320
On a problem of Bloch and Nevanlinna
Walter Rudin.
Proc. Amer. Math. Soc. 6 (1955), 202-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067992
An isomorphism theorem for finitely additive measures
Donald G. Austin.
Proc. Amer. Math. Soc. 6 (1955), 205-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069866
Continuity of multiplication in operator algebras
Alexander Blair.
Proc. Amer. Math. Soc. 6 (1955), 209-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068746
Positive functions on $C^{*}$-algebras
W. Forrest Stinespring.
Proc. Amer. Math. Soc. 6 (1955), 211-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069403
Birkhoff’s problem $111$
J. R. Isbell.
Proc. Amer. Math. Soc. 6 (1955), 217-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068507
The Titchmarsh semi-group
G. L. Krabbe.
Proc. Amer. Math. Soc. 6 (1955), 219-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069397
Integrals for asymptotic expansions of hypergeometric functions
L. J. Slater.
Proc. Amer. Math. Soc. 6 (1955), 226-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069952
On universally integrable functions
Solomon Leader.
Proc. Amer. Math. Soc. 6 (1955), 232-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067961
On a theorem of Szegö
Henry Helson.
Proc. Amer. Math. Soc. 6 (1955), 235-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0074504
Integrable potentials and half-line spectra
C. R. Putnam.
Proc. Amer. Math. Soc. 6 (1955), 243-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070003
Behavior of solutions of second order self-adjoint differential equations
J. H. Barrett.
Proc. Amer. Math. Soc. 6 (1955), 247-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070804
Reflexive Banach algebras
E. R. Keown.
Proc. Amer. Math. Soc. 6 (1955), 252-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068748
Approximation to irrationals by classes of rational numbers
Leonard Tornheim.
Proc. Amer. Math. Soc. 6 (1955), 260-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068590
Maillet’s determinant
L. Carlitz and F. R. Olson.
Proc. Amer. Math. Soc. 6 (1955), 265-269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069207
A special determinant
L. Carlitz.
Proc. Amer. Math. Soc. 6 (1955), 270-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069208
Decomposition of a group with a single defining relation into a free product
Abe Shenitzer.
Proc. Amer. Math. Soc. 6 (1955), 273-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069174
A theorem on commutative power associative loop algebras
Lowell J. Paige.
Proc. Amer. Math. Soc. 6 (1955), 279-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068529
A note on automorphisms and derivations of Lie algebras
N. Jacobson.
Proc. Amer. Math. Soc. 6 (1955), 281-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068532
A remark on finitely generated nilpotent groups
Graham Higman.
Proc. Amer. Math. Soc. 6 (1955), 284-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069176
The splitting of certain solvable groups
Eugene Schenkman.
Proc. Amer. Math. Soc. 6 (1955), 286-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068538
Right alternative division rings of characteristic two
R. L. San Soucie.
Proc. Amer. Math. Soc. 6 (1955), 291-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068526
On the characteristic function of a matrix product
L. S. Goddard.
Proc. Amer. Math. Soc. 6 (1955), 296-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067836
A note on a theorem of Roth
W. V. Parker.
Proc. Amer. Math. Soc. 6 (1955), 299-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067835
On symmetry in convex topological vector spaces
Seth Warner and Alexander Blair.
Proc. Amer. Math. Soc. 6 (1955), 301-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068728
A note on a theorem of K. G. Wolfson
L. J. Heider.
Proc. Amer. Math. Soc. 6 (1955), 305-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068747
A note on unstable homeomorphisms
Robert F. Williams.
Proc. Amer. Math. Soc. 6 (1955), 308-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068211
A note on Fourier-Stieltjes transforms
W. F. Eberlein.
Proc. Amer. Math. Soc. 6 (1955), 310-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068030
Separation properties of convex cones
V. L. Klee.
Proc. Amer. Math. Soc. 6 (1955), 313-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068113
A note on Haar measure
Harry F. Davis.
Proc. Amer. Math. Soc. 6 (1955), 318-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069187
On unitary dilations of contractions
J. J. Schäffer.
Proc. Amer. Math. Soc. 6 (1955), 322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068740
The distance to the origin of a certain point set in $E^{n}$
W. Karush and N. Z. Wolfsohn.
Proc. Amer. Math. Soc. 6 (1955), 323-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069531
Constant breadth curves in the plane
P. C. Hammer.
Proc. Amer. Math. Soc. 6 (1955), 333-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068860